Crossref
journal-article
Springer Science and Business Media LLC
Communications in Mathematical Physics (297)
References
10
Referenced
84
-
Aizenman, M., Chayes, J. T., Chayes, L., Fröhlich, J., Russo, L.: On a sharp transition from area law to perimeter law in a system of random surfaces. Commun. Math. Phys.92, 19?69 (1983)
(
10.1007/BF01206313
) / Commun. Math. Phys. by M. Aizenman (1983) - Aizenman, M., Chayes, J. T., Chayes, L., Newman, C. M.: Discontinuity of the order parameter in one-dimensional 1/|x?y|2 Ising and Potts models. (in preparation)
- Aizenman, M., Newman, C. M.: Discontinuity of the percolation density in one-dimensional 1/|x?y|2 percolation models. (in preparation)
-
Anderson, P. W., Yuval, G., Hamann, D. R.: Exact results in the Kondo problem. II, scaling theory, qualitatively correct solution, and some new results on one-dimensional classical statistical mechanics. Phys. Rev.B1, 4464?4473 (1970)
(
10.1103/PhysRevB.1.4464
) / Phys. Rev. by P. W. Anderson (1970) -
Dyson, F. J.: Existence of phase-transition in a one-dimensional Ising ferromagnet. Commun. Math. Phys.12, 91?107 (1969)
(
10.1007/BF01645907
) / Commun. Math. Phys. by F. J. Dyson (1969) -
Fröhlich, J., Spencer, T.: The phase transition in the one-dimensional Ising model with 1/r 2 interaction energy. Commun. Math. Phys.84, 87?101 (1982)
(
10.1007/BF01208373
) / Commun. Math. Phys. by J. Fröhlich (1982) -
Grimmett, G. R., Keane, M., Marstrand, J. M.: On the connectedness of a random graph. Math. Proc. Camb. Philos. Soc.96, 151?166 (1984)
(
10.1017/S0305004100062034
) / Math. Proc. Camb. Philos. Soc. by G. R. Grimmett (1984) -
Newman, C. M., Schulman, L. S.: Infinite clusters in percolation models. J. Stat. Phys.26, 613?628 (1981)
(
10.1007/BF01011437
) / J. Stat. Phys. by C. M. Newman (1981) - Schulman, L. S.: Long range percolation in one dimension. J. Phys. A. Lett.16, L639-L641 (1983) / J. Phys. A. Lett. by L. S. Schulman (1983)
- Shamir, E.: Private communication
Dates
Type | When |
---|---|
Created | 20 years, 5 months ago (March 9, 2005, 4:34 a.m.) |
Deposited | 6 years, 3 months ago (May 2, 2019, 5:45 a.m.) |
Indexed | 1 week, 2 days ago (Aug. 19, 2025, 6:24 a.m.) |
Issued | 38 years, 8 months ago (Dec. 1, 1986) |
Published | 38 years, 8 months ago (Dec. 1, 1986) |
Published Print | 38 years, 8 months ago (Dec. 1, 1986) |
@article{Newman_1986, title={One dimensional 1/|j ? i| S percolation models: The existence of a transition forS?2}, volume={104}, ISSN={1432-0916}, url={http://dx.doi.org/10.1007/bf01211064}, DOI={10.1007/bf01211064}, number={4}, journal={Communications in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Newman, C. M. and Schulman, L. S.}, year={1986}, month=dec, pages={547–571} }